question-icon

What Causes Frequent Vaginal Bleeding With Irritation Around The Clitoris?

default
Posted on Thu, 13 Oct 2016
Question: I had my periods at the start of this month and I got it again on 23/09/2016(same month). Iam a sexually active person, but i did take 2 emergency contraceptive pills this month and I always follow safety measures as well. I am also feeling some irritation around my clitoris. What could be the issue then.
doctor
Answered by Dr. B. Radhakrishnan. Nair (26 minutes later)
Brief Answer:
Irregular periods

Detailed Answer:
Hi
Greetings
Emergency contraceptive pills should not be taken frequently. It should be taken only in emergency situations. Present problem could be due to I pill ,which are high dose progesterone and can alter periods.
So you can wait for next cycle and try to avoid taking I pill in between.
If still it comes too early ,then better to get a scan and gynaec check up.
If the clitoris is swollen up or reddish ,possibility of infection has to be ruled out .
You can clean the tip by retracting the skin of clitoris and apply any antibiotic ointment.
Hope my answer helps you.
Regards
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. B. Radhakrishnan. Nair (5 minutes later)
Hi Dr. B. Radhakrishnan,

Thank you so much Sir, for your response. I will follow your tips.

Thanks & Regards,
XXXXXXX
doctor
Answered by Dr. B. Radhakrishnan. Nair (4 hours later)
Brief Answer:
Thank you for your response

Detailed Answer:
good luck
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. B. Radhakrishnan. Nair

Sexologist

Practicing since :1986

Answered : 1661 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Frequent Vaginal Bleeding With Irritation Around The Clitoris?

Brief Answer: Irregular periods Detailed Answer: Hi Greetings Emergency contraceptive pills should not be taken frequently. It should be taken only in emergency situations. Present problem could be due to I pill ,which are high dose progesterone and can alter periods. So you can wait for next cycle and try to avoid taking I pill in between. If still it comes too early ,then better to get a scan and gynaec check up. If the clitoris is swollen up or reddish ,possibility of infection has to be ruled out . You can clean the tip by retracting the skin of clitoris and apply any antibiotic ointment. Hope my answer helps you. Regards